# SDR SWAA2013100120628

- Difficulty date: September 19, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 56,083 hours, 45,146 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WW TOP PRESSURE DECK CRACKED BETWEEN BS 665.187 TO BS 664.875 RBL 39.75.  REPAIRED WEB IAW SRM.
